# SDR AALA20100423TUL01

- Difficulty date: April 23, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION BEYOND LIMITS.  INSTALLED NEW SECTION OF NUMBER 3 SEAT TRACK FROM STATIONS 895 TO 936 AND SPLICES AT STATIONS 895 AND 936 PER SRM 53-05-55 FIGURE 4F.
